# SDR PLGA970919A

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345BE
- Make and model: Saab SF340A
- Aircraft serial: 340A108
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: PTE551000200D
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

MHT - FLT 4275 - WHILE EN ROUTE BOS/SYR, THE RIGHT ENGINE LOW OIL PRESSURE WARNING ILLUMINATED.  THE RIGHT OIL PRESSURE INDICATOR WAS ALSO READING ZERO.  CREW SHUT DOWN THE RIGHT ENGINE AND DIVERTED TO MHT WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE  FOUND THE RIGHT ENGINE OIL PRESSURE TRANSDUCER WAS AT FAULT.  TRANSDUCER WAS REPLACED AND SYSTEM CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
